# SDR QXEA2021050300210

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 5,036 hours, 2,927 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG NOSE DOOR OPEN EICAS MESSAGE IN CRUISE ABOUT 1 HOUR AFTER TAKEOFF FL 340. MESSAGE EXTINGUISHED WHEN LG DOWN. NO NOISES OR OTHER EFFECTS NOTED. TEMP AT FL 340 APPROX -50 DEG C. REMOVED FROM SERVICE. WHILE MANIPULATING HARNESS AT R/ AFT PROX SENSOR (P0982) FAULT WOULD INTERMITTENTLY OCCUR, REMOVED PROX SENSOR HARNESS (AFT RH) REPINNED AND REPLACED CONNECTOR P0982 PER E175 WM 32-61-53 AND SWPM 20-50-10, 20-21-10.  REINSTALLED PROX SENSOR HARNESS R/H AFT BY REATTACHING ALL CLAMPS AND CONNECTORS C/P'S PER E175 AMM 32-61-13-400-801-A & 32-61-00-990-002. C/W NLG AFT DOOR POSITION SENSOR FUNCTIONAL TEST IAW E175 AMM 32-61-13-720-802-A. NO FAULTS NOTED.  DOOR POSITION SENSOR FUNCTIONAL CHECK GOOD.  RETURN TO SERVICE.
